# SDR ZW0A0102006

- Difficulty date: May 17, 2001
- Submitted: May 21, 2001
- Operation: Air carrier
- Aircraft: N907TW
- Make and model: Doug DC-9-82
- Aircraft serial: 49165
- Aircraft time: 55,407 hours, 28,731 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING CHECK-C MAINT THE FLOOR SUPPORT HAD CORROSION AT STA 1165, LBL 52 TO 55, AND AT STA 1143, LBL 52 TO 55.  AT BOTH LOCATIONS, NEW PART PRIMED AND PAINTED PER SRM 51-10-3 AND INSTALLED ON MEMBRANE PER SRM 51-30-05.
